# SDR YENA201706010441

- Difficulty date: June 1, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N905JB
- Make and model: Airbus A321-231
- Aircraft serial: 5854
- Aircraft time: 12,403 hours, 3,918 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 765566
- Condition: Failed
- Location: Emergency Light
- Part time: 12,411 hours, 3,918 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, EPSU 11WL FAILED FUNCTIONAL CHECK DURING ROUTINE MAINTENANCE.   R & R THE BATTERY IAW AMM 33-51-38-000-002-A.  OPS CHECKED GOOD IAW 33-51-00-710-004-A.
